# SDR 98ZZZX920

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31P
- Aircraft serial: 7300116
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 492152
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER SUGGESTS PARKING BRAKE VALVE P/N 492152 IS DEFECTIVE.  WHEN HANDLE OR LEVER ASSY IS MOVED, IT DISENGAGES AND VALVE CANNOT BE SET OR RESET.
